Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 58, NWS Tallahassee, FL

April 18, 20078 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Apr 18, 2007, 4:09 AM EDT for 8 counties in Florida. It took effect at Apr 18, 2007, 1:00 PM EDT. It was in force for 3 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 18, 2007, 4:09 AM EDT (08:09 UTC)
In effect from
Apr 18, 2007, 1:00 PM EDT
Expired
Apr 18, 2007, 1:03 PM EDT
In force
3 min
Issued by
NWS Tallahassee, FL

Counties Dixie County, FL, Gadsden County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 53 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2007-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2007-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2759 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 180809
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
409 AM EDT WED APR 18 2007

...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON
TO 7 PM EDT THIS EVENING FOR MOST OF THE FLORIDA BIG BEND DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... 

...A FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR ALL OF THE BIG BEND AND EASTERN
PORTIONS OF THE PANHANDLE DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...A FAST MOVING LOW PRESSURE SYSTEM WILL SWEEP ACROSS
THE AREA TODAY. MOST OF THE ENERGY WITH THIS SYSTEM WILL REMAIN
ALOFT WHILE LOWER LEVELS REMAIN QUITE DRY. THEREFORE...ALTHOUGH
THERE IS A SMALL CHANCE FOR THUNDERSTORMS...VERY LITTLE RAINFALL
IS EXPECTED...AND IT IS POSSIBLE THAT SOME DRY LIGHTNING WILL
OCCUR. RED FLAG CONDITIONS ARE EXPECTED ACROSS THE BIG BEND WHICH
WILL TAKE LONGEST TO MOISTEN UP. AFTER THE SYSTEM DEPARTS...RED
FLAG CONDITIONS WILL RETURN TO THE REMAINDER OF NORTHWEST FLORIDA.
IN FACT...RED FLAG CONDITIONS WILL BE POSSIBLE IN FLORIDA EACH DAY
FOR THE REST OF THE WEEK. THERE WILL BE LITTLE IF ANY CHANCE FOR
RAIN AFTER TODAY UNTIL NEXT WEEK.

FLZ016>019-027-028-181930-
/O.NEW.KTAE.FW.W.0058.070418T1700Z-070418T2300Z/
/O.EXT.KTAE.FW.A.0049.070419T1700Z-070420T0000Z/
GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-
409 AM EDT WED APR 18 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING...
...FIRE WEATHER WATCH NOW IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED THE RED
FLAG WARNING AND FIRE WEATHER WATCH DUE TO EXPECTED LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. DISPERSION
INDICES WILL BE RATHER HIGH BOTH TODAY AND TOMORROW AS WELL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ029-034-181930-
/O.NEW.KTAE.FW.W.0058.070418T1700Z-070418T2300Z/
/O.EXB.KTAE.FW.A.0049.070419T1700Z-070420T0000Z/
LAFAYETTE-DIXIE-
409 AM EDT WED APR 18 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED THE RED
FLAG WARNING AND FIRE WEATHER WATCH DUE TO EXPECTED LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. DISPERSION
INDICES WILL BE RATHER HIGH BOTH TODAY AND TOMORROW AS WELL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>015-026-181930-
/O.EXT.KTAE.FW.A.0049.070419T1700Z-070420T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
LIBERTY-
409 AM EDT WED APR 18 2007 /309 AM CDT WED APR 18 2007/

...FIRE WEATHER WATCH NOW IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

THE FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

18-WOOL
1 follow-up statement
000 
WWUS82 KTAE 181703
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
103 PM EDT WED APR 18 2007

...THE RED FLAG WARNING FOR THE FLORIDA BIG BEND HAS BEEN
CANCELLED... 

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR ALL OF THE BIG BEND AND EASTERN
PORTIONS OF THE PANHANDLE DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...THE BATCH OF RAIN NOW MOVING INTO WESTERN PORTIONS
OF THE CWA IS HOLDING TOGETHER BETTER THAN EXPECTED...AND ALTHOUGH
RELATIVE HUMIDITIES HAVE REACHED NEAR 35 PERCENT ACROSS SOME BIG
BEND AREAS...THIS RAIN WILL RAISE SURFACE DEWPOINTS AND LOWER
SURFACE TEMPERATURES ENOUGH TO RAISE RELATIVE HUMIDITIES BACK
CLOSE TO 50 PERCENT. AFTER THE RAIN MOVES THROUGH AND SKIES
GRADUALLY CLEAR...SOME AREAS COULD MAKE A SECOND RUN TOWARDS 35
PERCENT...BUT 4 HOUR DURATIONS ARE NOT ANTICIPATED BEFORE SUNSET
TODAY. ALSO...DISPERSION INDICES HAVE BEEN LOWERED FROM THEIR 75+
VALUES DUE TO SOMEWHAT LIGHTER TRANSPORT WIND SPEEDS. 

FLZ016>019-027>029-034-181930-
/O.CAN.KTAE.FW.W.0058.000000T0000Z-070418T2300Z/
/O.CON.KTAE.FW.A.0049.070419T1700Z-070420T0000Z/
GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
103 PM EDT WED APR 18 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
THURSDAY AFTERNOON THROUGH THURSDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>015-026-181930-
/O.CON.KTAE.FW.A.0049.070419T1700Z-070420T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
LIBERTY-
103 PM EDT WED APR 18 2007 /1203 PM CDT WED APR 18 2007/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

17-GOULD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 18, 2:50 AM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Apr 18, 2:50 AM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
250 AM EDT WED APR 18 2007

.SYNOPSIS...CURRENT IR SATELLITE IMAGERY IS SHOWING UPPER
DISTURBANCE MOVING INTO THE MID SOUTH AT THIS HOUR AND GENERALLY
MOVING EAST. THIS CURRENTLY APPEARS TO A BE A LITTLE FURTHER NORTH
THAN WHAT THE MODELS HAVE BEEN PREDICTING WITH THIS SYSTEM. THE DRY
AIR THAT IS EVIDENT ON THE KLIX AND KTAE 18/00Z SOUNDINGS ARE HAVING
AN IMPACT. THE KLIX RADAR IS SHOWING AN AREA DEVOID OF PRECIP WITHIN
A 35 NAUTICAL MILE DISTANCE NORTHEAST OF THE RADAR. THIS IS BECAUSE
THE BEAM IS NOT SAMPLING ANY HYDROMETEORS BELOW 3000 FT. ACCORDINGLY
MOST OF THE RETURNS OUTSIDE THIS DISTANCE ARE FALLING AS
VIRGA...THOUGH SOME OBSERVING STATIONS ARE INDICATING EITHER TS
(THUNDER NO RAIN) OR -TSRA (THUNDER WITH RAIN) WITH EITHER TRACE
AMOUNTS OR JUST A COUPLE OF HUNDREDTHS.

&&

.SHORT TERM (TODAY THROUGH FRIDAY)...
UPPER LOW RAPIDLY MOVES EASTWARD WITH PRECIP APPROACHING THE CWA BY
DAYBREAK IN THE WEST. CHIEF CONCERN WILL BE THE LARGE DRY SLOT BELOW
600 MB. IT WILL TAKE SOME TIME FOR ANY PRECIPITATION THAT FALLS TO
REACH THE SURFACE AS THIS LAYER MOISTENS. MODEL TIME HEIGHTS IN BOTH
THE NAM AND GFS CONTINUE TO INDICATE THE LOW TO MID LEVELS OF THE
ATMOSPHERE WILL ONLY SLOWLY MOISTEN...WHILE MUCH OF THE LIFT WITH
THIS SYSTEM STAYS ACROSS THE NORTHERN CWA OR EVEN FURTHER NORTH.
WILL CONSTRUCT THE POP GRID FOR TODAY SIMILAR TO THE MAV
GUIDANCE...BUT TRIM IT DOWN IN SOUTHEASTERN AREAS WHERE MOISTENING
WILL TAKE THE LONGEST. IN FACT...I KICKED AROUND THE IDEA OF
REMOVING POPS ALL TOGETHER FROM AREAS ALONG THE SUWANNEE RIVER
VALLEY...BUT DIDNT WANT TO STRAY TOO FAR FROM WHAT I INHERITED. IN
ANY EVENT...THIS SYSTEM WONT COME CLOSE TO A DROUGHT BUSTER WITH
VERY LIGHT QPF EXPECTED (GENERALLY LESS THAN 0.10 INCHES). ALSO
INCLUDED A MENTION OF ISOLATED TS IN THE FORECAST BASED ON THE NAM
MODEL SOUNDINGS WHICH INDICATE ELEVATED INSTABILITY OF 250 J/KG CAPE
IN THE 650 TO 450 MB LAYER. WILL USE A BLEND OF THE MAV/MET TEMPS
FOR TODAY.

TONIGHT...UPPER DISTURBANCE CLEARS OUT QUICKLY AND CLEARING SKIES
ARE RIGHT BEHIND IT. WITH LIGHT WINDS...COULD BE COOLER...AND
THEREFORE WILL STAY CLOSER TO THE MAV NUMBERS HERE.

THURSDAY...MODELS ARE INDICATING AN UPPER DISTURBANCE FROM THE OHIO
VALLEY WILL ROTATE AROUND A LARGER EAST COAST TROF AND DROP INTO THE
SOUTHEAST. CURRENT MODEL TRACKS ON THIS SYSTEM TAKE IT NORTHEAST OF
THE FORECAST AREA. ADDITIONALLY...THIS SYSTEM WILL BE MOISTURE
STARVED AND AS SUCH...WILL NOT MENTION POPS IN THE FORECAST. ONLY
IMPACTS SHOULD BE SOME PASSING HIGHER LEVEL CLOUDS.

THURSDAY NIGHT...CLEARING SKIES WITH NORTHWEST FLOW IMPLY ANOTHER
COOL NIGHT ACROSS THE REGION. MET NUMBERS STILL LOOK WARM HERE GIVEN
THAT THE NORTHWEST FLOW WILL BE LIGHT.

FRIDAY...DEEP LAYER RIDGING ACROSS THE MISSISSIPPI RIVER VALLEY
CONTINUES TO AMPLIFY AND SPREAD EASTWARD. THE DRY SPELL WILL
CONTINUE WITH A GRADUAL WARMING TREND INTO THE WEEKEND.

.LONG TERM (SATURDAY THROUGH WEDNESDAY)...
RATHER BENIGN WEATHER PATTERN FOR MUCH OF THE EXTENDED ON TAP. BOTH
THE 18/00Z GFS AND 18/00Z EURO AGREE THAT DEEP LAYER RIDGING WILL
BUILD OVER THE REGION THROUGH MUCH OF THE WEEKEND BEFORE GRADUALLY
SHIFTING OFF THE US EAST COAST. THE NET RESULT OF THIS WILL ONLY BE
TO GIVE US TEMPS SLIGHTLY ABOVE CLIMO IN THE LOW TO MID 80S. BY
MONDAY...THE SURFACE RIDGE AXIS SHIFTS OFF THE EAST COAST GIVING US
SOUTHERLY FLOW AND ALLOWING US TO MOISTEN UP. THE UPPER RIDGE OVER
THE EASTERN CONUS BEGINS TO FLATTEN OUT AS DEEP TROF ENTERS THE WEST
COAST. DESPITE THE MOIST SOUTHERLY FLOW IT LOOKS TO REMAIN DRY UNTIL
WEDNESDAY WHEN A FEW AFTERNOON SHOWERS WILL BE POSSIBLE. THE
APPROACHING SYSTEM THAT ENTERED THE WEST COAST ON MONDAY WILL
INCREASE OUR RAIN CHANCES BY THURSDAY...BUT THIS FAR OUT IT IS
ANYONES GUESS ON HOW STRONG OR WEAK THIS SYSTEM WILL BE. NOT
SURPRISINGLY...THERE ARE ALREADY RUN TO RUN CONSISTENCY ISSUES
BETWEEN THE 17/18Z GFS AND 18/00Z GFS.

&&

.MARINE...
WINDS AND SEAS WILL GRADUALLY BUILD AHEAD OF THE UPPER LEVEL
DISTURBANCE BEFORE DIMINISHING SLIGHTLY. THE NEXT UPPER DISTURBANCE
ON FRIDAY WILL CAUSE A MINOR INCREASE IN WINDS AND SEAS...BUT
THROUGH THE PERIOD HEADLINE CRITERIA ARE NOT LIKELY TO BE MET.

&&

.AVIATION...
EXPECT VFR CONDITIONS TO PREVAIL THROUGH THE FORECAST. THE VERY DRY
AIR IN PLACE ACROSS THE REGION WILL TAKE A WHILE TO DISLODGE, SO
RAIN CHANCES WITH THE NEXT SYSTEM WILL BE TOO LOW TO PLACE IN THE
TAFS IN TLH, PFN AND VLD. HOWEVER, CONSIDERING THE PROXIMITY OF THE
CONVECTION UPSTREAM, WE DID GO AHEAD AND INCLUDE PROB30 GROUPS FOR
TS AT DHN AND ABY FOR THE LATE MORNING AND EARLY AFTERNOON HOURS.
THE ERN END OF TWEB ROUTE 112 IS EXPERIENCING SPOTTY VSBY
RESTRICTION DUE TO SMOKE FROM THE HUGE WILDFIRE UP IN THE OKEFENOKEE
SWAMP. WITH WINDS OUT OF THE NW AGAIN ON MON, SEE NO REASON WHY THE
SMOKE WONT RETURN AND WE INCLUDED MVFR VSBY RESTRICTIONS THERE, BUT
IT COULD BE WORSE THAN THAT BASED ON WHAT HAPPENED AT KJAX ON TUE.

&&

.FIRE WEATHER...
WITH SUCH DRY AIR NOT TOO FAR OFF THE SURFACE AND TEMPERATURES
EXPECTED TO WARM INTO THE UPPER 70S...SHOULD BE ABLE TO MEET RED
FLAG CONDITIONS ALONG INLAND PORTIONS OF THE EASTERN FLORIDA BIG
BEND TODAY AND HAVE ISSUED A RED FLAG WARNING FOR 4 TO 5 HOUR
DURATIONS. FIRE WEATHER WATCH ON THURSDAY LOOKS GOOD AND WILL KEEP
IN PLACE FOR NOW WITH THE DAY SHIFT LIKELY BEING ABLE TO UPGRADE
THIS WATCH TO A WARNING ON THE AFTERNOON PACKAGE. RED FLAG
CONDITIONS ONCE AGAIN APPEAR POSSIBLE ON FRIDAY IN FLORIDA. A
GRADUAL MOISTENING TREND WILL BEGIN ON SATURDAY...BUT RED FLAG
CONDITIONS MAY ONCE AGAIN BE POSSIBLE OVER INTERIOR SECTIONS IN
NORTH FLORIDA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  78  50  80  50  79 /  20   0   0   0   0
PANAMA CITY  74  56  81  55  78 /  20   0   0   0   0
DOTHAN       76  49  78  50  79 /  40   0   0   0   0
ALBANY       75  49  79  48  78 /  30   0   0   0   0
VALDOSTA     79  49  78  48  77 /  20  05   0   0   0
CROSS CITY   79  53  81  51  80 /  20  05   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS
     EVENING FOR THE FOLLOWING ZONES: DIXIE...GADSDEN...
     JEFFERSON...LAFAYETTE...LEON...MADISON...TAYLOR...WAKULLA.

     FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...
     FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
     JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

GM...NONE.
&&

AVIATION/FIRE WEATHER...WOOL
PUBLIC/MARINE...GODSEY
Hazardous weather outlook, Apr 17, 8:57 AM EDT, 19 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
857 AM EDT TUE APR 17 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
181300-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
857 AM EDT TUE APR 17 2007 /757 AM CDT TUE APR 17 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...THE
FLORIDA BIG BEND AND EASTERN PANHANDLE...AND SOUTHWEST AND SOUTH
CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

HIGH PRESSURE WILL DOMINATE THE REGION TODAY. THE FIRE DANGER
REMAINS VERY HIGH ACROSS MUCH OF THE REGION. LONG DURATIONS OF
LOW RELATIVE HUMIDITY WILL ENHANCE THE SPREAD OF ANY WILD FIRES
THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A LOW PRESSURE SYSTEM AND UPPER LEVEL DISTURBANCE OVER TEXAS WILL
WEAKEN AS IT MOVES EAST ACROSS THE REGION WEDNESDAY AND WEDNESDAY
NIGHT...PRODUCING ISOLATED TO SCATTERED SHOWERS. RAINFALL AMOUNTS
WILL GENERALLY BE LESS THAN A QUARTER OF AN INCH. AFTER THIS
SYSTEM DEPARTS TO THE EAST...HIGH PRESSURE AT THE SURFACE AND
ALOFT WILL PREVAIL FOR THE REMAINDER OF THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

JAMSKI

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 2:20 PM EDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr
Apr 18, 2:20 PM EDTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more30 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.